Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Itchy boils on neck. Taking Ebysil. Spots on face and hands, spreading

I aam 35 yrs old. I suddenly started getting these boils on my neck which were itchy. I thought they were insect bites and thought that they'd pass. But as days passed by it developed into rash. I was given ointments saying that it was due to fungus another doctor said that it was rash caused due to food allergy or the pet(cat) I am on medication ebysil but this rash just doesntt seem to stop. It started with the neck now has spread to the back, the stomach, the legs the head and now I can see a few spots on my face and hands. The boils are small red spots with a few water tip
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
since you have developed water filled boils ie vesicles over your body , there is a possibility that you have developed chicken pox...As you say that these are discrete water filled lesions associated with some itching, so we first needs to rule out chicken pox although other possibilities like eczema, blistering disorders or vector dermatitis cannot be completely ruled out without actual examination of the lesions by an expert....but just for your information, this is how chicken pox presents:
Chickenpox is a highly contagious but non-threatening disease caused by primary infection with varicella zoster virus (VZV). It usually starts with vesicular skin rash mainly on the body and head rather than at the periphery and becomes itchy, raw pockmarks, which mostly heal without scarring. It is mostly associated with fever and other constitutional symptoms like fatigue, bodyaches etc...
So i would recommend that you see a dermatologist as soon as possible..Do not apply anything over the lesions unless advised...just make sure you take bath daily and keep them clean..and take plenty of fluids..
Hope it helps

Dr Geetika Paul
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor